Commutativity of flows and injectivity of nonsingular mappings

Tom 76 / 2001

M. Sabatini Annales Polonici Mathematici 76 (2001), 159-168 MSC: 34C99. DOI: 10.4064/ap76-1-16

Streszczenie

A relationship between jacobian maps and the commutativity properties of suitable couples of hamiltonian vector fields is studied. A theorem by Meisters and Olech is extended to the nonpolynomial case. A property implying the Jacobian Conjecture in ${\mathbb R}^2$ is described.

Autorzy

  • M. SabatiniDipartimento di Matematica
    Università di Trento
    I-38050 Povo (TN), Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek